# SDR FDEA202409051246

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 22,758 hours, 13,203 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO AT APPROX 60 KNOS ON RW 31 AT YWG. FO  REPORTED DIFFICULTY W/DIRECTIONAL CONTROL. FULL  LEFT RUDR ALL THE WAY TO THE STOPS WAS NEEDED TO  MAINTAIN CENTERLINE. AFTER THE REJECT THE WHEELS ON  THE LEFT TRUCK HEATED TO OVER 300 DEGREES, WHILE  THE TEMPERATURES ON THE RIGHT TRUCK NEVER GOT ABOVE  25 DEGREES.     AMM: 32-41-00-06  AMM: 32-40-00-06  AMM: 32-42-00-05-0  AMM: 32-51-00-00  AMM: 32-51-00-06  AMM: 27-25-00-05  MAIN AND NOSE WHEEL TIRES INSPECTED AS PER AMM  32-10-00-06 NO DEFECTS FOUND. BRAKES INSPECTED AS  PER AMM 32-40-00-06 NO DEFECTS FOUND. BSCU BITE  CHECK CARRIED OUT NO FAULTS DISPLAYED. NOSE WHEEL  STEERING CABLES AND PULLEYS INSPECTED PER AMM  32-51-00-06 NO DEFECTS NOTED. GVI CARRIED OUT OF  NOSE GEAR INSTALLATION NO DEFECTS NOTED. RUDDER  POSTION INDICATING OPERATIONAL TEST CARRIED OUT AS  PER AMM 27-25-00-05 NO DEFECTS NOTED. GVI OF RUDDER  PEDAL LINKAGE AND NOSE GEAR STEERING TILLER  LINKAGES CARRIED OUT NO DEFECTS NOTED.      FACT 05SEP24 06:14   YWG  NRR: NO REFERENCE REQUIRED  ALL STEPS REFERENCED ABOVE COMPLIED WITH. AC OK FOR  SERVICE.
